# SDR DALA2017041903193

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FOUND CORROSION ON THE RUBSTRIPS UPPER SURFACE ACCESS PANEL OPENING 1311C. THE RUB STRIP WAS REPLACED IAW SRM 51-22-2A.
